# SDR SWAA2025090811800

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Boeing 737-8
- Aircraft serial: 60187
- Aircraft time: 8,873 hours, 4,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD GALLEY FLASHLIGHT INOP.   REPLACED FWD GALLEY R/H EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
